MathSciNet Relay Station
MathSciNet bibliographic data
MR1124840 55M10 (54F45)
Rubin, Leonard R. Characterizing cohomological dimension: the cohomological dimension of $A\cup B$. Topology Appl. 40 (1991), no. 3, 233–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement